# SDR A6WA202411188844

- Difficulty date: November 18, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 41,125 hours, 40,155 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

6058 - AT FL 220 RECEIVED FLAP FAIL CAUTION MESSAGE WITH FLAPS AT 0 DEGREES PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPP 98-018I BOX 12 FLAPS RESET. PLACARDED AND PLACED ON MEL   AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00. NO FAULTS FOUND.  INTERROGATED AND TESTED FECU SYSTEMS IAW AMM 27-51-05. OPS TEST GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.
